List of all publications:


M. Campos, M. Collares, R. Morris, N. Morrison and V. Souza

60. The typical structure of sets with small sumset

submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe and M. Tiba

59. Flat Littlewood Polynomials Exist

submitted : pdf


M. Campos, L. Mattos, R. Morris and N. Morrison

58. On the singularity of random symmetric matrices

submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe and M. Tiba

57. The structure and number of Erdős covering systems

submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe and M. Tiba

56. The Erdős-Selfridge problem with square-free moduli

submitted : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe and M. Tiba

55. On the Erdős Covering Problem: the density of the uncovered set

submitted : pdf


R. Morris, W. Samotij and D. Saxton

54. An asymmetric container lemma and the structure of graphs with no induced 4-cycle

submitted : pdf


I. Hartarsky and R. Morris

53. The second term for two-neighbour bootstrap percolation in two dimensions

Trans. Amer. Math Soc., to appear : pdf


G. Fiz Pontiveros, S. Griffiths and R. Morris

52. The triangle-free process and the Ramsey number R(3,k)

Mem. Amer. Math. Soc., to appear : pdf    Appendix : pdf


B. Bollobás, H. Duminil-Copin, R. Morris and P. Smith

51. Universality of two-dimensional critical cellular automata

Proc. London Math. Soc., to appear : pdf


M. Collares, Y. Kohayakawa, R. Morris and G.O. Mota

50. Counting restricted orientations of random graphs 

Random Structures & Algorithms, to appear : pdf


D. Ahlberg, S. Griffiths, S. Janson and R. Morris

49. Competition in growth and urns

Random Structures & Algorithms, to appear : pdf


B. Bollobás, S. Griffiths, R. Morris, L. Rolla and P. Smith

48. Nucleation and growth in two dimensions 

Random Structures & Algorithms, to appear : pdf


F. Martinelli, R. Morris and C. Toninelli

47. Universality results for kinetically constrained spin models in two dimensions

Commun. Math. Phys., 369 (2019), 761-809 : pdf


P. Balister, B. Bollobás, R. Morris, J. Sahasrabudhe and M. Tiba

46. A note on Linnik's Theorem on quadratic non-residues

Archiv der Math., 112 (2019), 371-375 : pdf


P. Balister, B. Bollobás and R. Morris

45. The sharp threshold for making squares

Ann. Math., 188 (2018), 1-95 : pdf


P. Balister, J. Balogh, E. Bertuzzo, B. Bollobás, G. Caldarelli, A. Maritan, R. Mastrandrea, R. Morris, and A. Rinaldo

44. River landscapes and optimal channel networks

Proc. Nat. Acad. Sci., 115 (2018), 6548-6553 : pdf


P. Allen, J. Böttcher, S. Griffiths, Y. Kohayakawa and R. Morris

43. Chromatic thresholds in dense random graphs

Random Structures & Algorithms, 51 (2017), 185-214 : pdf


P. Allen, J. Böttcher, S. Griffiths, Y. Kohayakawa and R. Morris

42. Chromatic thresholds in sparse random graphs

Random Structures & Algorithms, 51 (2017), 215-236 : pdf


B. Bollobás, H. Duminil-Copin, R. Morris and P. Smith

41. The sharp threshold for the Duarte model

Annals of Probability, 45 (2017), 4222-4272 : pdf


J. Balogh, N. Bushaw, M. Collares, H. Liu, R. Morris and M. Sharifzadeh

40. The typical structure of graphs with no large cliques

Combinatorica, 37 (2017), 617-632 : pdf


R. Morris

39. Monotone cellular automata

Surveys in Combinatorics 2017, Cambridge University Press : pdf


R. Morris

38. Bootstrap percolation and other automata 

European J. Combin., 66 (2017), 250-263 : pdf


R. Morris and D. Saxton

37. The number of C_{2k}-free graphs

Adv. Math., 298 (2016), 534-580 : pdf


J. Balogh, R. Morris, W. Samotij and L. Warnke

36. The typical structure of sparse K_{r+1}-free graphs

Trans. Amer. Math Soc., 368 (2016), 6439-6485 : pdf


D. Ahlberg, S. Griffiths, R. Morris and V. Tassion

35. Quenched Voronoi percolation

Adv. Math., 286 (2016), 889-911 : pdf


B. Green and R. Morris

34. Counting sets with small sumset and applications

Combinatorica, 36 (2016), 129-159 : pdf


G. Fiz Pontiveros, S. Griffiths, R. Morris, D. Saxton and J. Skokan

33. On the Ramsey number of the triangle and the cube

Combinatorica, 36 (2016) 71-89 : pdf


M. Collares and R. Morris

32. Maximum-size antichains in random set-systems

Random Structures & Algorithms, 49 (2016), 308-321 : pdf


J. Balogh, R. Morris and W. Samotij

31. Independent sets in hypergraphs

J. Amer. Math. Soc., 28 (2015), 669-709 : pdf


N. Bushaw, M. Collares Neto, R. Morris and P. Smith

30. The sharp threshold for maximum-size sum-free subsets in even-order abelian groups

Combin. Probab. Computing, 24 (2015), 609-640 : pdf


G. Fiz Pontiveros, S. Griffiths, R. Morris, D. Saxton and J. Skokan

29. The Ramsey number of the clique and the hypercube

J. London Math. Soc., 89 (2014), 680-702 : pdf


N. Alon, J. Balogh, R. Morris and W. Samotij

28. A refinement of the Cameron-Erdős conjecture

Proc. London Math. Soc., 108 (2014), 44-72 : pdf


N. Alon, J. Balogh, R. Morris and W. Samotij

27. Counting sum-free sets in abelian groups

Israel J. Math.,  199 (2014), 309-344 : pdf


D. Ahlberg, E. Broman, S. Griffiths and R. Morris

26. Noise Sensitivity in Continuum Percolation

Israel J. Math., 201 (2014), 847-899 : pdf


J. Balogh, R. Morris and W. Samotij

25. Random sum-free subsets of Abelian groups

Israel J. Math., 199 (2014), 651-685 : pdf


F. Benevides, V. Campos, M. Dourado, S. Griffiths, R. Morris, L. Sampaio and A. Silva

24. Connected greedy colourings

LATIN 2014: Theoretical Informatics, Lecture Notes in Computer Science, 8392 (2014), 433-441 : pdf


P. Allen, J. Böttcher, S. Griffiths, Y. Kohayakawa and R. Morris

23. The chromatic thresholds of graphs

Adv. Math., 235 (2013), 251-295 : pdf


B. Garrod and R. Morris

22. The secretary problem on an unknown poset

Random Structures & Algorithms, 43 (2013), 429-451 : pdf


J. Balogh, B. Bollobás, H. Duminil-Copin and R. Morris

21. The sharp threshold for bootstrap percolation in all dimensions

Trans. Amer. Math Soc., 364 (2012), 2667-2701 : pdf


J. Gravner, A. Holroyd and R. Morris

20. A sharper threshold for bootstrap percolation in two dimensions

Prob. Theory Rel. Fields, 153 (2012), 1-23 : pdf


J. Balogh, B. Bollobás, R. Morris and O. Riordan

19. Linear algebra and bootstrap percolation

J. Combin. Theory Ser. A, 119 (2012), 1328-1335 : pdf


J. Balogh, B. Bollobás and R. Morris

18. Graph bootstrap percolation

Random Structures & Algorithms, 41 (2012), 413-440 : pdf


N. Alon, J. Balogh, B. Bollobás and R. Morris

17. The structure of almost all graphs in a hereditary property

J. Combin. Theory Ser. B, 101 (2011), 85-110 : pdf


R. Morris

16. Zero temperature Glauber dynamics on Z^d

Prob. Theory Rel. Fields, 149 (2011), 417-434 : pdf


B. Bollobás, G. Brightwell and R. Morris

15. Shadows of ordered graphs

J. Combin. Theory Ser. A, 118 (2011), 729-747 : pdf


J. Balogh, B. Bollobás and R. Morris

14. Bootstrap percolation in high dimensions

Combin. Probab. Computing, 19 (2010), 643-692 : pdf


J. Balogh, B. Bollobás and R. Morris

13. Bootstrap percolation in three dimensions

Annals of Probability, 37 (2009), 1329-1380 : pdf


J. Balogh, B. Bollobás and R. Morris

12. Majority bootstrap percolation on the hypercube

Combin. Probab. Computing, 18 (2009), 17-51 : pdf


H. Liu, N. Prince and R. Morris

11. Highly connected monochromatic subgraphs of multicoloured graphs

J. Graph Theory, 61 (2009), 22-44 : pdf


R. Morris

10. Minimal percolating sets in bootstrap percolation

Electronic J. Combin., 16 (2009), 1-20 : pdf


H. Liu, N. Prince and R. Morris

9. Highly connected multicoloured subgraphs of multicoloured graphs

Discrete Math., 308 (2008), 5096-5121 : pdf


J. Balogh, B. Bollobás and R. Morris

8. Hereditary properties of combinatorial structures: posets and oriented graphs

J. Graph Theory, 56 (2007), 311-332 : pdf


J. Balogh, B. Bollobás and R. Morris

7. Hereditary properties of tournaments

Electronic J. Combin., 14 (2007), Research Paper 60, 25pp : pdf


R. Morris

6. FC-families and improved bounds for Frankl's Conjecture

European J. Combin., 27 (2006), 269-281 : pdf


J. Balogh, B. Bollobás and R. Morris

5. Hereditary properties of ordered graphs

Topics in Discrete Mathematics, 179-213, Alg. Combin., 26, Springer, Berlin, 2006 : pdf


J. Balogh, B. Bollobás and R. Morris

4. Hereditary properties of partitions, ordered graphs and ordered hypergraphs

European J. Combin., 27 (2006), 1263-1281 : pdf


R. Morris and J.A. Morris

3. Sexual selection, redundancy and the survival of the most beautiful

Journal of Biosciences, 29 (2004), 359-366 : pdf


R. Morris and J.A. Morris

2. The conservation of redundancy in genetic systems: effects of sexual and asexual reproduction

Journal of Biosciences, 28 (2003), 671-681 : pdf


R. Morris, K.L. Morris and J.A. Morris

1. The mathematical basis for sexual attraction

Medical Hypotheses, 59 (2002), 475-481 : pdf